# SDR SWAA2022030979661

- Difficulty date: March 3, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING; WBL 201.90; FIXED TRAILING EDGE PANEL SUPPORT WEB CRACKED AT LOWER FASTENER HOLE. DOT 234/11 / [01] REMOVED CRACKED PANEL SUPPORT WEB IAW SRM 51-40-02-0G-0.;[02] VERIFY NEW PART AS PART NUMBER 115A2982-10 A-TAG: A64812 IAW IPC 57-50-00-25.;[03] VERIFIED STEP 1;2;[04] LOCATED;DRILLED AND INSTALLED NEW SUPPORT WEB IAW SRM 51-40-05-0G-0;SRM 51-40-02-0G-0 AND IPC 57-50-00-25.;[05] VERIFIED STEP 4 C/W
